# SDR SWIA2020091452487

- Difficulty date: August 30, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 14,275 hours, 7,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR LOWER BEAM, AFT ESCAPE FITTING FWD SIDE OF MOUNT POCKET HAS CORROSION ON EDGE OF POCKET, MARKED.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED FWD PAX DOOR LOWER BEAM WITH A NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE, REF EMB175 SRM.  REPLACEMENT OF FWD PAX DOOR THRESHOL DID NOT AFFECT WEIGHT AND BALANCE.
